Alert archive / Florida / Small Craft Advisories in 2016
Small Craft Advisory 13, NWS Jacksonville, FL
NWS Jacksonville, FL issued this small craft advisory at Feb 7, 2016, 2:35 AM EST. It was in force for 37 hr.
The area
The counties it named.
The facts
- Issued
- Feb 7, 2016, 2:35 AM EST (07:35 UTC)
- Expired
- Feb 8, 2016, 4:00 PM EST
- In force
- 37 hr
- Issued by
- NWS Jacksonville, FL
The text
As transmitted.
545 WHUS72 KJAX 070735 MWWJAX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 235 AM EST SUN FEB 7 2016 AMZ450-452-454-072100- /O.CAN.KJAX.GL.W.0004.000000T0000Z-160207T2100Z/ /O.NEW.KJAX.SC.Y.0013.160207T0735Z-160208T0300Z/ COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT 20 NM- COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT 20 NM- COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- 235 AM EST SUN FEB 7 2016 ...SMALL CRAFT ADVISORY IN EFFECT... ...GALE WARNING IS CANCELLED NEAR SHORE... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM EST THIS EVENING. THE GALE WARNING HAS BEEN CANCELLED. * WINDS...NORTHWEST 20 TO 25 KNOTS. OCCASIONAL GALE FORCE GUSTS THIS MORNING. * WAVES/SEAS...SEAS 7 TO 10 FEET WITH OCCASIONAL SEAS UP TO 12 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ470-472-474-072100- /O.CON.KJAX.GL.W.0004.000000T0000Z-160208T0300Z/ WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO 60 NM- WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM- WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM- 235 AM EST SUN FEB 7 2016 ...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... * WINDS...NORTHWEST WINDS 25 TO 30 KNOTS. * GUSTS...FREQUENT GUSTS TO GALE FORCE WITH GUSTS UP TO 40 KNOTS. * WAVES/SEAS...SEAS WILL BUILD 11 TO 16 FEET WITH OCCASIONAL SEAS TO 20 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
5 follow-up statements
195 WHUS72 KJAX 071556 MWWJAX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 1056 AM EST SUN FEB 7 2016 AMZ470-472-474-080300- /O.CON.KJAX.GL.W.0004.000000T0000Z-160208T0300Z/ WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO 60 NM- WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM- WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM- 1056 AM EST SUN FEB 7 2016 ...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... * WINDS...NORTHWEST WINDS 25 TO 30 KNOTS...DECREASING TO 20 TO 25 KNOTS LATE THIS EVENING. * GUSTS...FREQUENT GUSTS TO GALE FORCE THROUGH THIS AFTERNOON. * WAVES/SEAS...11 TO 16 FEET WITH OCCASIONAL SEAS TO 20 FEET...SUBSIDING TO 10 TO 13 FEET WITH OCCASIONAL SEAS TO 17 FEET TONIGHT THROUGH MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ AMZ450-452-454-080300- /O.CON.KJAX.SC.Y.0013.000000T0000Z-160208T0300Z/ COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT 20 NM- COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT 20 NM- COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- 1056 AM EST SUN FEB 7 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... * WINDS...NORTHWEST 20 TO 25 KNOTS...BECOMING WEST AND DECREASING TO 15 TO 20 KNOTS LATE THIS EVENING. * WAVES/SEAS...SEAS 6 TO 9 FEET WITH OCCASIONAL SEAS UP TO 11 FEET...SUBSIDING TO 4 TO 6 FEET WITH OCCASIONAL SEAS TO 8 FEET AFTER MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ NELSON
005 WHUS72 KJAX 072010 MWWJAX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 310 PM EST SUN FEB 7 2016 AMZ470-472-474-080300- /O.CON.KJAX.GL.W.0004.000000T0000Z-160208T0300Z/ /O.EXB.KJAX.SC.Y.0013.160208T0300Z-160211T0900Z/ WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO 60 NM- WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM- WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM- 310 PM EST SUN FEB 7 2016 ...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 4 AM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 4 AM EST THURSDAY. * WINDS...NORTHWEST 25 TO 30 KNOTS THROUGH EARLY THIS EVENING...DECREASING TO 20 KNOTS OVERNIGHT. WINDS BECOMING WESTERLY ON MONDAY MORNING AND THEN SOUTHWEST AND INCREASING TO 25 TO 30 KNOTS DURING THE AFTERNOON HOURS. * GUSTS...FREQUENT GUSTS TO GALE FORCE THROUGH EARLY THIS EVENING. OCCASIONAL GUSTS TO GALE FORCE ARE POSSIBLE ON MONDAY AFTERNOON AND MONDAY NIGHT. * WAVES/SEAS...SEAS 10 TO 13 FEET WITH OCCASIONAL SEAS UP TO 17 FEET THROUGH MONDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ450-452-454-080300- /O.EXT.KJAX.SC.Y.0013.000000T0000Z-160210T1000Z/ COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT 20 NM- COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT 20 NM- COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- 310 PM EST SUN FEB 7 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM EST WEDNESDAY... * WINDS...WEST WINDS 15 KNOTS TONIGHT...BECOMING SOUTHWEST AND INCREASING TO 20 KNOTS ON MONDAY. * WAVES/SEAS...SEAS 6 TO 8 FEET WITH OCCASIONAL SEAS UP TO 10 FEET...SUBSIDING TO 5 TO 7 FEET WITH OCCASIONAL SEAS TO 9 FEET AFTER MIDNIGHT THROUGH MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ NELSON
165 WHUS72 KJAX 080139 MWWJAX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 839 PM EST SUN FEB 7 2016 AMZ470-472-474-081015- /O.CAN.KJAX.GL.W.0004.000000T0000Z-160208T0300Z/ /O.EXT.KJAX.SC.Y.0013.160208T0139Z-160211T0900Z/ WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO 60 NM- WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM- WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM- 839 PM EST SUN FEB 7 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EST THURSDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS CANCELLED THE GALE WARNING. * WINDS...NORTHWEST DECREASING TO 20 KNOTS OVERNIGHT. WINDS BECOMING WESTERLY ON MONDAY MORNING AND THEN SOUTHWEST AND INCREASING TO 25 TO 30 KNOTS DURING THE AFTERNOON HOURS. * GUSTS...OCCASIONAL GUSTS TO GALE FORCE ARE POSSIBLE ON MONDAY AFTERNOON AND MONDAY NIGHT. * WAVES/SEAS...SEAS 8 TO 11 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ450-452-454-081015- /O.CAN.KJAX.SC.Y.0013.000000T0000Z-160210T1000Z/ /O.NEW.KJAX.SC.Y.0014.160208T2000Z-160210T1000Z/ COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT 20 NM- COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT 20 NM- COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- 839 PM EST SUN FEB 7 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM MONDAY TO 5 AM EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM MONDAY TO 5 AM EST WEDNESDAY. * WINDS...WEST WINDS 15 KNOTS TONIGHT...BECOMING SOUTHWEST AND INCREASING TO 20 KNOTS ON MONDAY AFTERNOON. WINDS WEST 20 TO 25 KNOTS MONDAY NIGHT. OCCASIONAL GUSTS TO GALE FORCE ARE POSSIBLE MONDAY NIGHT AND TUESDAY. * WAVES/SEAS...SEAS 4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
187 WHUS72 KJAX 080658 AAA MWWJAX URGENT - MARINE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE JACKSONVILLE FL 158 AM EST MON FEB 8 2016 AMZ470-472-474-082100- /O.EXT.KJAX.SC.Y.0013.000000T0000Z-160208T2100Z/ /O.NEW.KJAX.GL.W.0005.160208T2100Z-160209T2100Z/ WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO 60 NM- WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM- WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM- 158 AM EST MON FEB 8 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... ...GALE WARNING IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 PM EST TUESDAY... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 PM EST TUESDAY. * WINDS...SOUTHWEST INCREASING TO 25 KNOTS THIS AFTERNOON WITH FREQUENT GUSTS TO GALE FORCE LATE IN THE DAY. WEST 25 TO 30 KNOTS TONIGHT AND TUESDAY WITH FREQUENT GUSTS TO GALE FORCE. * SEAS...7 TO 11 FEET WITH OCCASIONAL SEAS UP TO 14 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ AMZ450-452-454-082100- /O.EXT.KJAX.SC.Y.0014.160208T2100Z-160210T1000Z/ COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT 20 NM- COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT 20 NM- COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- 158 AM EST MON FEB 8 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 4 PM THIS AFTERNOON TO 5 AM EST WEDNESDAY... * WINDS...SOUTHWEST INCREASING TO 20 KNOTS THIS AFTERNOON. WEST 20 TO 25 KNOTS TONIGHT AND TUESDAY. OCCASIONAL GUSTS TO GALE FORCE ARE POSSIBLE TONIGHT AND TUESDAY. * SEAS...4 TO 6 FEET WITH OCCASIONAL SEAS UP TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
788 WHUS72 KJAX 082013 MWWJAX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 313 PM EST MON FEB 8 2016 AMZ470-472-474-090400- /O.CON.KJAX.SC.Y.0013.000000T0000Z-160208T2100Z/ /O.CON.KJAX.GL.W.0005.160208T2100Z-160209T2100Z/ WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO 60 NM- WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM- WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM- 313 PM EST MON FEB 8 2016 ...GALE WARNING IN EFFECT UNTIL 4 PM EST TUESDAY... * WINDS...SOUTHWEST 25 KNOTS THROUGH EARLY EVENING...BECOMING WEST TO NORTHWEST 25 TO 30 KNOTS TONIGHT AND TUESDAY. * GUSTS...FREQUENT GALE FORCE GUSTS ARE EXPECTED THROUGH TUESDAY. * SEAS...6 TO 10 FEET WITH OCCASIONAL SEAS UP TO 13 FT THROUGH TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ AMZ450-452-454-090400- /O.CON.KJAX.SC.Y.0014.160208T2100Z-160210T1000Z/ COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT 20 NM- COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT 20 NM- COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- 313 PM EST MON FEB 8 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST WEDNESDAY... * WINDS...SOUTHWEST 20 KNOTS THROUGH EARLY EVENING...BECOMING WEST TO NORTHWEST 20 TO 25 KNOTS TONIGHT THROUGH TUESDAY NIGHT. * GUSTS...OCCASIONAL GUSTS TO GALE FORCE ARE POSSIBLE TONIGHT. * SEAS...3 TO 5 FEET WITH OCCASIONAL SEAS UP TO 6 FEET THROUGH TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ NELSON
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this small craft advisory went out at Feb 7, 2:25 AM EST, 10 minutes earlier.
Area forecast discussion, Feb 7, 2:25 AM EST, 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
225 AM EST SUN FEB 7 2016
...BELOW NORMAL TEMPERATURES EXPECTED THIS WEEK...
.NEAR TERM /TODAY AND TONIGHT/...LIGHT TO MODERATE RAIN ACROSS NE
FL/SE GA WITH SURFACE LOW NOW LOCATED OFF THE E CENTRAL FL COAST AND
MOVING NE. UPPER TROUGH/LOW OVER THE CENTRAL GULF COAST WILL MOVE
ACROSS THE AREA THIS MORNING. RAIN WILL COME TO AN END FROM THE WEST
LATE THIS MORNING WITH CLEARING SKIES BY LATE MORNING AND EARLY
AFTERNOON. THERE MAY BE A BRIEF PERIOD OF LIGHT RAIN POSSIBLY MIXING
WITH A FEW SNOW FLAKES NEAR THE ALTAMAHA RIVER IN SE GA MAINLY
BETWEEN 11Z-15Z WHERE LINGERING MOISTURE AND COLDER AIR WILL BRIEFLY
EXIST. NO ACCUMULATIONS AS SURFACE TEMPERATURES WILL BE BOTTOMING
OUT ONLY IN THE UPPER 30S TO AROUND 40 DEGREES THERE. WITH BREEZY NW
WINDS AND COLD AIR ADVECTION TODAY HIGH TEMPERATURES WILL ONLY REACH
THE 50S. LOWS TONIGHT WILL BE IN THE MID TO UPPER 30S.
.SHORT TERM /MONDAY-TUESDAY NIGHT/...
MONDAY...STRONG COLD FRONT WILL PUSH ACROSS THE REGION FROM THE
NORTHWEST DURING THE AFTERNOON AND EVENING HOURS. MAIN IMPACT WILL
BE THE WEST-SOUTHWEST WINDS INCREASING TO 15-25MPH GUSTING TO 30-35
MPH AT TIMES...JUST BELOW WIND ADVISORY CRITERIA. CLOUDS WILL
INCREASE IN THE AFTERNOON WITH AT LEAST A SLIGHT CHANCE OF A SHOWER
AREA-WIDE. TEMPS WILL REBOUND INTO THE 60S AHEAD OF THE FRONT.
MONDAY NIGHT...A SLIGHT CHANCE OF SHOWERS WILL LINGER ALONG THE
FRONTAL PASSAGE EARLY IN THE EVENING ALONG THE I-95 CORRIDOR AND ST
JOHNS RIVER BASIN...OTHERWISE EXPECT STRONG COLD AIR ADVECTION TO
BEGIN WITH WEST-NORTHWEST WINDS 10-15G20-25 MPH THROUGH THE NIGHT AS
TEMPS FALL INTO THE MIDDLE 30S INLAND AND UPPER 30S/NEAR 40 ALONG
THE COAST/NE FL AND THIS WILL DRIVE WIND CHILLS DOWN INTO THE 25-30
DEG RANGE BY MORNING INLAND AND LOWER 30S ELSEWHERE.
TUESDAY...STRONG COLD AIR ADVECTION CONTINUES AND UNDER ONLY PARTLY
SUNNY SKIES EXPECT HIGHS ONLY IN THE MID/UPPER 40S SE GA AND LOWER
50S NE FL AND THIS COMBINED WITH WEST-NORTHWEST WINDS AT 15-25G30-35
MPH WILL KEEP WIND CHILLS IN THE 30S/LOWER 40S MUCH OF THE DAY.
TUE NIGHT...MODELS CONTINUE TREND OF SUPPRESSING SFC HIGH PRESSURE
RIDGE FURTHER SOUTHWARD INTO THE ERN GOMEX/CNTRL FLORIDA AND THIS
WILL KEEP W/NW WINDS ELEVATED IN THE 5-10 MPH NE FL/10-15 MPH SE GA.
EVEN UNDER MOSTLY CLEAR SKIES THIS WILL NOT SUPPORT IDEAL
RADIATIONAL CONDS AND STILL EXPECT ONLY A LIGHT FREEZE OVER ALL
INLAND LOCATIONS...WHILE THE WIND WILL DRIVE THE WIND CHILL VALUES
DOWN INTO THE UPPER TEENS/NEAR 20 ACROSS SE GA WHERE A WIND CHILL
ADVISORY MAY BE REQUIRED AND LOWER TO MIDDLE 20S ACROSS NE FL JUST
ABOVE ADVISORY CRITERIA.
.LONG TERM /WEDNESDAY-SUNDAY/...
WEDNESDAY...MODELS NOW SUPPORTING YET ANOTHER COLD FRONTAL PASSAGE
ALBEIT A DRY ONE THIS TIME WITH INCREASING W/NW WINDS ONCE AGAIN TO
15-25G30-35MPH AND MAX TEMPS ONLY AROUND 50 DEG SE GA AND MIDDLE 50S
NE FL. THIS WILL SET UP AN ADVECTIVE FREEZE SITUATION WED NIGHT WITH
LOWS FALLING INTO THE UPPER 20S/NEAR 30 INLAND AND LOWER/MIDDLE 30S
ALONG THE COAST. THE NW WINDS WILL REMAIN ELEVATED AT LEAST IN THE 5-
10 MPH RANGE INLAND AND WILL SUPPORT ANOTHER NIGHT WITH WIND CHILLS
AROUND 20 ACRS SE GA AND NEAR 25 ACRS NE FL.
THURSDAY...LONG-RANGE MODELS DIVERGING AT THIS POINT WITH THE EXACT
LOCATION OF HIGH PRESSURE PUSHING INTO THE SERN U.S. BUT OVERALL
EXPECTING WEAKER W/NW WINDS ON THURSDAY UNDER SUNNY SKIES WITH HIGHS
IN THE 50S...AND LOWS THU NIGHT ARE DIVERGING AMONG THE MODELS WITH
SOME SUPPORTING LIGHT FREEZE AND AREAS OF FROST AND OTHERS WITH LOWS
JUST IN THE 30S WITH JUST FROST. NOT A WHOLE LOT OF CONFIDENCE AT
THIS POINT BUT TRENDS MAY SUPPORT THIRD STRAIGHT NIGHT OF LIGHT
FREEZE CONDS IN LATER FORECASTS.
FRIDAY...HIGHS STILL OVER THE SERN U.S. REGION AND EXPECT WARM-UP
BACK CLOSER TO CLIMO MAX TEMPS IN THE 60S UNDER MOSTLY SUNNY SKIES.
SATURDAY...MODELS SUGGESTING A WEAKER COLD FRONT PUSHING THROUGH
FROM THE NORTH UNDER PARTLY CLOUDY SKIES AND MAX TEMPS IN THE 60S.
THERE MAY BE A SLIGHT CHANCE OF SHOWERS WITH THIS FRONT BUT WITH ANY
DYNAMICS LACKING HAVE KEPT POPS IN THE SILENT 10% RANGE FOR
NOW.
SUNDAY...INDICATIONS ARE THAT HIGH PRESSURE BUILDS NORTH OF THE
REGION WITH COOLER TEMPS AND NORTH-NORTHEAST FLOW HOLDING MAX TEMPS
INTO THE 50S IN MOST LOCATIONS. MAINLY DRY WEATHER CONTINUES.
&&
.AVIATION...IFR CEILINGS WITH RAIN WILL CONTINUE TILL AROUND 12Z
WHEN RAIN WILL THEN BE ENDING FROM THE WEST. EXPECT CIGS TO LIFT
TO MVFR IN 11Z-16Z TIME FRAME. SKIES WILL CLEAR FROM THE WEST
WITH VFR CONDITIONS DEVELOPING 16Z-19Z. NW WINDS WILL STAY STRONG
TODAY AT 15G25KTS.
&&
.MARINE...GALE FORCE GUSTS HAVE CEASED NEAR THE COAST SO WILL
CANCEL GALE WARNING NEAR SHORE AND GO WITH A SMALL CRAFT ADVISORY.
GALE WARNING WILL CONTINUE OFFSHORE TODAY DUE TO FREQUENT GALE
FORCE GUSTS AS TIGHT PRESSURE GRADIENT BEHIND DEPARTING LOW WILL
PERSIST. ADVISORY CONDITIONS WILL LIKELY CONTINUE THROUGH MIDWEEK
AS OFFSHORE WINDS AND SEAS STAY ELEVATED WITH ANOTHER COLD FRONTAL
PASSAGE MONDAY EVENING.
RIP CURRENTS: MODERATE RISK TODAY AND MONDAY.
&&
.FIRE WEATHER...GUSTY WINDS EACH DAY THROUGH TUESDAY WILL SUPPORT
ELEVATED DISPERSIONS WHILE MIN RH VALUES WILL FALL INTO THE 30-40%
RANGE EACH AFTERNOON BUT WILL REMAIN ABOVE CRITICAL VALUES.
&&
.HYDROLOGY...SATILLA AND ALTAMAHA RIVER BASINS WILL REMAIN IN
MINOR FLOOD THROUGH MOST OF THE UPCOMING WEEK.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 57 36 61 34 / 10 0 20 0
SSI 53 37 60 38 / 60 0 20 20
JAX 54 36 64 37 / 30 0 20 20
SGJ 54 38 65 41 / 30 0 20 20
GNV 56 34 65 38 / 10 0 20 20
OCF 57 37 66 40 / 10 0 20 20
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...GALE WARNING UNTIL 10 PM EST THIS EVENING FOR WATERS FROM
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO 60 NM-
WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO
60 NM-WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20
TO 60 NM.
SMALL CRAFT ADVISORY UNTIL 10 PM EST THIS EVENING FOR COASTAL
WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT 20 NM-
COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL
OUT 20 NM-COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER
BEACH FL OUT 20 NM.
&&
ZIBURA/HESSHazardous weather outlook, Feb 6, 9:08 PM EST, 5 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 908 PM EST SAT FEB 6 2016 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-124-125- GAZ132>136-149>154-162>166-071015- COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT 20 NM-COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT 20 NM-COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO 60 NM-WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM-WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM-HAMILTON-SUWANNEE-COLUMBIA- BAKER-INLAND NASSAU-INLAND DUVAL-UNION-BRADFORD-CLAY-ST. JOHNS- GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COASTAL NASSAU-COASTAL DUVAL- COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY- INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN- COASTAL CAMDEN- 908 PM EST SAT FEB 6 2016 ...GALE WARNINGS FOR THE COASTAL WATERS THROUGH SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA... SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS. .DAY ONE...REST OF TONIGHT... GALE WARNING IS IN EFFECT FOR THE COASTAL WATERS AS A SURFACE LOW DEVELOPS OFFSHORE. NORTHERLY WIND GUSTS OF 30 MPH AND POSSIBLY AROUND 40 MPH AT THE NORTHEAST FLORIDA COAST TONIGHT. MODERATE RISK FOR RIP CURRENTS AT AREA BEACHES. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... RAIN MAY BECOME BRIEFLY MIXED WITH SNOW BEFORE ENDING OVER COASTAL SOUTHEAST GEORGIA SUNDAY MORNING. NO ACCUMULATIONS EXPECTED. BELOW NORMAL TEMPERATURES WITH BREEZY CONDITIONS WILL CONTINUE THROUGH MIDWEEK. GALE WARNING CONTINUES OFFSHORE ON SUNDAY. OTHERWISE...SMALL CRAFT ADVISORY CONDITIONS LIKELY SUNDAY NIGHT THROUGH THE MIDDLE OF NEXT WEEK. MODERATE RISK FOR RIP CURRENTS AT AREA BEACHES INTO EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.
Nearby
Small Craft Advisories in Florida, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.